An asymptotic method applied to nonlinear systems with coupled deflection

L. Cveticanin, H. Yamakawa, O. Matsushita

    Research output: Contribution to journalArticle

    9 Citations (Scopus)

    Abstract

    A new development in the Bogolubov-Mitropolski method for solving nonlinear differential equations of motion for systems with finite degrees of freedom with coupled deflection is presented. A function is introduced which takes into account the influence of small nonlinearities on the amplitude ratio and on the perturbation of the phase angle. The results obtained by the method for several systems of two bodies exhibiting coupled deflection are compared with results obtained by the classical Bogolubov-Mitropolski method and with exact solutions (where possible). The comparison illustrates and confirms the effectiveness of the method.

    Original languageEnglish
    Pages (from-to)71-83
    Number of pages13
    JournalJournal of the Franklin Institute
    Volume328
    Issue number1
    DOIs
    Publication statusPublished - 1991

    ASJC Scopus subject areas

    • Signal Processing
    • Information Systems and Management
    • Control and Systems Engineering
    • Electrical and Electronic Engineering
    • Applied Mathematics
    • Control and Optimization
    • Modelling and Simulation

    Fingerprint Dive into the research topics of 'An asymptotic method applied to nonlinear systems with coupled deflection'. Together they form a unique fingerprint.

  • Cite this